I have been taking prozac for my OCD for about six weeks, and recently I've started to feel the effects. However, they aren't very desireable. I sleep only about four hours a night (not a good thing while your're in high school), I have extreme highs and lows that other people are noticing, and I feel nauseated all the time. And, even though I am going through all those symptoms, my obsessions aren't getting any better. I'm starting to lose hope with this medicine, but my psychiatrist and psychologist aren't. Both of them want to up my dosage from 20 mg to 40 mg. So, after that long story, my question is this: Has anyone ever had these side effects while on Prozac, do they go away, and have you had any success?
Yes! Yes! It does work but each person's chemistry is different so it may night work on you.
My son has had excellent success with 60 mg. of Prozac.
I worked quickly for him (about 2 weeks)
He still has some highs and lows but he is suppose to be bipolar too.
He had terrible results with Zoloft and even became suicidal.
Keep the communication open with your Doctor so that you can find the right one for you